# SDR AALA201603089044

- Difficulty date: March 7, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 16,047 hours, 5,880 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521400800
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AFT CARGO FLOOR PANEL 151LF HAS 3" CUT & DELAMINATED OVER HALF OF PANEL.  REPLACED FLOOR PANEL IAW AMM 53-42-14-400-001-A.
